Consistency property and model existence theorem for second order negative languages with conjunctions and quantifications over sets of cardinality smaller than a strong limit cardinal of denumerable cofinality
Rendiconti del Seminario Matematico della Università di Padova, Volume 55  (1976), p. 123-141
@article{RSMUP_1976__55__123_0,
     author = {Ferro, Ruggero},
     title = {Consistency property and model existence theorem for second order negative languages with conjunctions and quantifications over sets of cardinality smaller than a strong limit cardinal of denumerable cofinality},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {55},
     year = {1976},
     pages = {123-141},
     zbl = {0365.02006},
     mrnumber = {460065},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1976__55__123_0}
}
Ferro, Ruggero. Consistency property and model existence theorem for second order negative languages with conjunctions and quantifications over sets of cardinality smaller than a strong limit cardinal of denumerable cofinality. Rendiconti del Seminario Matematico della Università di Padova, Volume 55 (1976) , pp. 123-141. http://www.numdam.org/item/RSMUP_1976__55__123_0/

[1] J.L. Bell - A. B. SLOMSON, Models and ultraproducts: An introduction, North Holland, Amsterdam, 1969. | MR 269486 | Zbl 0179.31402

[2] C.C. Chang, Two interpolation theorems, Proceedings of the Rome conference on model theory, Symposia Mathematica, vol. V, Academic Press, New York, 1970, pp. 5-19. | MR 282819 | Zbl 0222.02008

[3] C.C. Chang - H.J. Kiesler, Model theory, North Holland, Amsterdam, 1973.

[4] J. Green, Consistency property for uncountable finite-quantifier languages, Doctoral Dissertation, University of Maryland, 1972.

[5] C.R. Karp, Languages with formulas of infinite length, Doctoral Dissertation, University of Southern California, 1959.

[6] C.R. Karp, Languages with expressions of infinite length, North Holland, Amsterdam, 1964. | MR 176910 | Zbl 0127.00901

[7] C.R. Karp, Infinite quantifier languages and ω-chain of models, to appear in the forthcoming Proceedings of the Tarski Symposium. | Zbl 0308.02016

[8] H.J. Keisler, Model theory for infinitary languages, North Holland, Amsterdam, 1971. | MR 344115 | Zbl 0222.02064

[9] S. Maehara - G. Takeuti, Two interpolation theorems for a positive second order predicate calculus, Journal of Symbolic Logic, 36 (1971), pp. 262-270. | MR 307876 | Zbl 0278.02013

[10] M. Makkai, On the model theory of denumerably long formulas with finite strings of quantifiers, Journal of Symbolic Logic, 34 (1969), pp. 437-459. | MR 255383 | Zbl 0235.02050

[11] J.I. Malitz, Problems in the model theory of infinitary languages, Doctoral Dissertation, University of California, Berkeley, 1966.

[12] E. Mendelson, Introduction to mathematical logic, Van Nostrand, Princeton, 1964. | MR 164867 | Zbl 0192.01901

[13] R.M. Smullyan, First order logic, Springer-Verlag, Berlin, 1968. | MR 243994 | Zbl 0172.28901